# SDR RAIA2009122600001

- Difficulty date: December 26, 2009
- Submitted: December 29, 2009
- Operation: Air carrier
- Aircraft: N812HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145373
- Aircraft time: 22,816 hours, 19,636 cycles
- System (JASC): 2740 · Stabilizer Control System
- Part: Trim Switch
- Part number: 3621001013
- Condition: Malfunctioned
- Location: Horiz Stab
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CREW REPORTED THE MAIN PITCH TRIM AS BEING INOPERATIVE.  MAINTENANCE REMOVED AND REPLACED THE PITCH TRIM SWITCHES AND THE HSCU.  SYSTEM OPS CHECKED GOOD.
